# SDR SWIA202157021

- Difficulty date: February 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO PRESSURE BULKHEAD FS621.0 AT RBL9 ISOLATOR BRACKET IS BROKEN. (MARKED)   (C-CHECK) RO 3/24/2021    BROKEN ISOLATOR REMOVED AND REPLACED WITH FS621 BULKHEAD REINFORCEMENT ON JOB 27558105, OP 5531.
